Previous |  Up |  Next

Article

Keywords:
scales of Banach spaces; embedding theorems
Summary:
We present definitions of Banach spaces predual to Campanato spaces and Sobolev-Campanato spaces, respectively, and we announce some results on embeddings and isomorphisms between these spaces. Detailed proofs will appear in our paper in Math. Nachr.
References:
[1] S. Campanato: Proprietà di una famiglia di spazi funzionali. Ann. Scuola Norm. Sup. Pisa 18 (1964), 137–160. MR 0167862 | Zbl 0133.06801
[2] J. A. Griepentrog: Zur Regularität linearer elliptischer und parabolischer Randwertprobleme mit nichtglatten Daten. Thesis, Humboldt-Universität zu Berlin, 2000. MR 1867697 | Zbl 0986.35030
[3] K. Gröger, L. Recke: Preduals of Camapanato spaces and Sobolev-Campanato spaces: A general approach. Preprint 498 (1999), Weierstraß-Institut für Angewandte Analysis und Stochastik (to appear).
[4] O. A. Ladyshenskaya, N. N. Ural’tseva: Linear and Quasilinear Elliptic Equations. Nauka, Moskva, 1964, 1973. (Russian)
[5] K. de Leeuw: Banach spaces of Lipschitz functions. Studia Math. 21 (1961), 55–66. MR 0140927 | Zbl 0101.08901
[6] J. M. Rakotoson: Equivalence between the growth of $\int _{B(x,r)}|\nabla u|^py$ and $T$ in the equation $P[u]=T$. J. Differ. Equations 86 (1990), 102–122. MR 1061892 | Zbl 0707.35033
[7] J. M. Rakotoson: Quasilinear equations and spaces of Campanato-Morrey type. Comm. Partial Differ. Equations 16 (1991), 1155–1182. MR 1116857 | Zbl 0827.35021
[8] H. Triebel: Theory of Function Spaces II. Birkhäuser-Verlag, Basel, 1992. MR 1163193 | Zbl 0763.46025
[9] G. Troianiello: Elliptic Differential Equations and Obstacle Problems. Plenum Press, New York, 1987. MR 1094820 | Zbl 0655.35002
Partner of
EuDML logo